NUMBER OF REPRESENTATIONS OF A POSITIVE INTEGER BY QUATERNARY AND OCTONARY QUADRATIC FORMS AND THE COEFFICIENTS RELATION

Full Article - PDF

Published: 2016-01-15

Page: 27-45


AERAN KIM *

A Private Mathematics Academy, 1599-6-bungi, Keumam-2-dong, Deokjin-gu, Jeonju-si, Jeollabuk-do, 561-806, South Korea.

*Author to whom correspondence should be addressed.


Abstract

30761.png

Keywords: Divisor functions, infinite product sums, representations


How to Cite

KIM, A. (2016). NUMBER OF REPRESENTATIONS OF A POSITIVE INTEGER BY QUATERNARY AND OCTONARY QUADRATIC FORMS AND THE COEFFICIENTS RELATION. Asian Journal of Mathematics and Computer Research, 11(1), 27–45. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/358

Downloads

Download data is not yet available.